It’s been 2 wks 1 day since I started my first pack, and I feel like I have started my period. I’m bleeding like on my period, with cramps and breast tenderness. I mean it’s a light flow like my 1st day of my period. Does this stuff typically happen, and have I actually started?

If not I’m sure I’m about to since I didn’t take my 15th pill…ugh I do not like this hbc.

Thanks guys again bunches for putting up with all my questions >o.o

Tagged with →  

2 Responses to last question about lo estrin, i promise

  1. Hteall says:

    Breakthrough bleeding, which can be spotting or even a full-on period-like bleed, is very common during the first 3 months of any brand. Chances are decent that you’ll continue bleeding till you get to your no-hormone/placebo days, and show your uterus what a real hormone drop looks like. Hopefully, that will settle the matter, and you won’t have further breakthrough bleeding. If you do, and if it lasts beyond the first 3 packs, then it’s definitely time to switch brands. Till then, if you are not losing enough blood to be dangerously low on it, odds are good that the best option is to continue with the pack and see how things go.

    Good luck!

  2. LriYes says:

    I agree with the first comment! I’m also adding that taking this pill at the same time every day is what prevented it in me. If I forgot by more than a few hours, even though my protection wasn’t compromised (iirc – 12-hour window with this one?), I had a high chance of breakthrough bleeding.

Leave a Reply